Problems of the penis

Patient : Hi. I'll try to keep this short. I'm an 18 year old guy and have had some problems in my,ahem, nether regions for the past month. I have a low sex drive, I have trouble getting and maintaining erections. My glans is a bit discoloured too. it has become more whiter while also becoming numb. the branch or root is also tighter and hard. I havn't suffered a physical injury. I take 20mg of citalopram so i am wondering if this is a serious physical problem or A side effect of my tablets,thanks. I'm sorry if I have wasted your time, put this in the wrong section or mucked up in another way.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: As part of a workup for moderate hypertension, presently well-controlled by drugs (see below) my bloodwork (which is ...

Q: Have prostitis...prior to treatement had blood work done...would like to know how the CBC results look....some of the...

Q: Hello, thanks for your time, I was kicked in the face on august 21st, leaving me with two black eyes. There is still ...

Q: I have back , neck , shoulder, hip pain and I do something called colorguard ( not rotc) and I want to know is there ...

Q: Stabbing pain in middle to right side of back right at the bottom of the rib cage. Stabbing pain when I walk if I tur...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews